Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Selections Reprinted from Mathematical Reviews

Review information:
Journal: Bull. Amer. Math. Soc. 55 (2018), 529-543
Published electronically: July 26, 2018
Full text: PDF


MR: 1376246 (97e:14030)
Andrei Suslin and Vladimir Voevodsky
Singular homology of abstract algebraic varieties.
Inventiones Mathematicae 123, (1996), no. 1, 61-94
Reviewed by: Eric M. Friedlander

MR: 1648048 (99j:14018)
Vladimir Voevodsky
$\mathbf{A}^{1}$-homotopy theory.
Proceedings of the International Conbress of Mathematicians,Vol.I (Berlin,1998).
Documenta Mathematica, (1998), no. Extra Vol I, 579-604
Reviewed by: Mark Hovey

MR: 1813224 (2002f:14029)
Fabien Morel and Vladimir Voevodsky
$A^{1}$-homotopy theory of schemes.
Institut des Hautes Études Scientifiques. Publications Mathématiques, (1999), no. 90, 45-143
Reviewed by: Marc Levine

MR: 1744945 (2001g:14031)
Andrei Suslin and Vladimir Voevodsky
Bloch-Kato conjecture and motivic cohomology with finite coefficients.
NATO Sci. Ser. C Math. Phys. Sci., 548, 2000, 117-189 pp.
Reviewed by: Thomas Geisser

MR: 2031198 (2005b:14038a)
Vladimir Voevodsky
Reduced power operations in motivic cohomology.
Publications Mathématiques. Institut de Hautes Études Scientifiques, (2003), no. 98, 1-57
MR: 2031199 (2005b:14038b)
Vladimir Voevodsky
Motivic cohomology with $Z/2$-coefficients.
Publications Mathématiques. Institut de Hautes Études Scientifiques, (2003), no. 98, 59-104
Reviewed by: Eric M. Friedlander

MR: 2811603 (2012j:14030)
Vladimir Voevodsky
On motivic cohomology with $\mathbf{Z}/l$-coefficients.
Annals of Mathematics. Second Series 174, (2011), no. 1, 401-438
Reviewed by: Matthias Wendt

MR: 3204653
The Univalent Foundations Program
Homotopy type theory—univalent foundations of mathematics.
The Univalent Foundations Program, Princeton, NJ; Institute for Advanced Study (IAS), Princeton, NJ, 2013, xiv+589 pp.
Reviewed by: Julio Rubio

MR: 3584698
Vladimir Voevodsky
Products of families of types and $(Π,𝜆)$-structures on C-systems.
Theory and Applications of Categories 31, (2016), Paper No. 36, 1044-1094
Reviewed by: Thomas Streicher

Journal: Bull. Amer. Math. Soc. 55 (2018), 529-543
Article copyright: © Copyright 2018 American Mathematical Society